# SDR UPS06448141

- Difficulty date: September 4, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D WING CTR SECTION UPPER SKIN CORROSION REVEAL AFTER PAINT STRIPPED AT ITEM 8,10,18A,18B,18D AND 19 PER BOEING ATTACHMENT.  M/D WING CTR SECTION UPPER SKIN CORRODED AREA REPAIRED AS PER RS R57-14-35608 AND R57-14-35609 AND ENGINEERING FILE NUMBER 747-57-20121 AND 747-57-20118.
